Spectra of Discrete Uniform Subgroups of Semisimple Lie Groups.
Mathematische Annalen, Tome 237 (1978), pp. 157-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__237_182782,
author = {Su-shing Chen},
title = {Spectra of {Discrete} {Uniform} {Subgroups} of {Semisimple} {Lie} {Groups.}},
journal = {Mathematische Annalen},
pages = {157--160},
year = {1978},
volume = {237},
zbl = {0368.22004},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__237_182782/}
}
Su-shing Chen. Spectra of Discrete Uniform Subgroups of Semisimple Lie Groups.. Mathematische Annalen, Tome 237 (1978), pp. 157-160. http://geodesic.mathdoc.fr/item/MAN_1978__237_182782/